# SDR UALA2013061804214

- Difficulty date: June 14, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 47,622 hours, 19,486 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: 17409596
- Condition: Kinked
- Location: Oxygen System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F-O OXY PRESS TO TEST NOT SHOWING YELLOW CROSS HAIRS WHEN PRESSED. REMOVED KINK FROM HOSE TO MASK.  OPS CHECKS GOOD.
